Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?israel
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)google
What is your current age, height, weight?5ft 7. 97 kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?finasteride.dutasteride. solfasalazine
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?1 mg per day
What condition was being treated with the drug?hairloss
For how long did you take the drug (weeks/months/years)?6 months
How old were you, and WHEN (date) did you start the drug?21
How old were you when you quit, and WHEN (date) did you quit?22
How did you quit (cold turkey or taper off)?cold turkey
How long into your usage did you notice the onset of side effects?2 months
What side effects did you experience that have yet to resolve since discontinuation?sexual
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? many psychiatric drugs
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
when i was 19 i was deep into hairloss. i dident cared for it at first but after 2 years when it got significally worse i was desprate for anything. i started taking finasteride. however my horror story is not only about finasteride but also of another drug i orderd from the internet while i was using finasteride and i wanted to share my story so people will know how dangerous it is to order drugs you dont know anything about from the internet. i was taking finasteride and then i switched to dutasteride at times. i was shedding tons of hair. i was also using minoxidil. i was desprate by hairloss was bad and my scalp was burning in rage also. i was really really desprate. ive was deep into interent hairloss forums. articles. forums. ive read anything. in hope that i will somehow find a cure for my baldness. then i came across a post on an internet forum that changed my life forever.
it was a guy talking about a drug called sulfasalazine. its a drug that treat Crohn’s disease. the guy said in his post that he taken it and also said he taken it in large doses and it cured his hairloss compleatly. that was quite a popular post with alot of replays. and i in my foolishness believed it. so ive ordered it online from a pharma site and when i got it ive taken the same doses he said hes taken it. he also said it regrew his hair compleatly. i was such a fool to believe this. dont forget i was also taking finasteride at the same time. one week after use i had the worst day of my life. i got psychotic compleatly and started to hallucinate. the hallucination werent of seeing things but of delusions in my head. strong delusions that im someone else. i had crazy encounters with people where they dident knew what i was saying. i was screaming at the bus many things. then i got into an outburst. i got a horrific psychotic attack that led to my hospitilazation. i was hospitilazied for a week and was tread with many psychiatric drugs. my situation was stabled. during the days where ive taken finasteride i only sensed my balls hanging but my libido was strong. anyway when i was out of the hospitel ive taken rispiridal a psychiatric drug and thats the first time i felt the horror of PFS. at first my erection was strange. it was working but it felt disconnected compleatly and without any sensetivity. i was a really horny guy before. then gradually i lost it compleatly.
my penis was disconnected and i it dident worked at all. gradually over the years ive been on and off the psychiatric drugs going inside out mental hospitels. heaving one psychotic attack after another. at 2014 that was when my penis shrunk in size. it became so small like of a child. and it wasent like that. when its flaccid i see the exsessive skin around it. its wierd it sorf of going inward my body. i know it wasent like that before. gyno started and then weight gain. so bad that i cant lose it. i still not sure what started becuase the psychiatric drugs and what started because of finasteride and dutasteride. 7 years after i started taken it my state is like this. libido - really strong. it wasent in the past. in the past it was nonexistent. i think what helped in this case was my obsessiveness for sex. i forced myself to musterbate and my body sort of adapted to the state. but i dont know if it real strong libido because i never tasted it in actual sex.
i dont know if i can maintain an erection for long. but to musterbate it does work and i get alot of sperm. my erection isnt that strong like it was but it ok i guess. the importent is i got the urge a very strong urge something i love and curse. i love to musterbate it keeps me sane but im torn apart by the fact my penis has shrunken this badly i dont if any woman would accept me. im still a virgin at 28. that sucks.
right now im of a monthly injection of 100 ml haldol. im 97 kg with a really severe gyno. i started working out. i dont eat more then 3 meals per day but i dont see the results. i feel really weak and un-motivated. my advice to you. think twice before your thinking about taking a drug you orderd online. there is no magic pil. its really dangerous.